# SDR ABXA010394

- Difficulty date: July 2, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 73,164 hours, 25,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4753360501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO LONGERON FITTING WAS CRACKED AFT SIDE, STA 820, ABOVE LONGERON 22 RIGHT.  REPLACED FITTING IAW DC-8 DWG 4753360, SRM 53-1-0 AND 51-1-20D.
